# SDR 2003FA0000579

- Difficulty date: April 16, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N72TK
- Make and model: Beech 95-B55
- Aircraft serial: TC2267
- Engine: Cont IO470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400309
- Condition: Failed
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WOULD NOT DEVELOP FULL POWER.  FOUND MAGS TIMED TO 10 DEGREES ATC.  REMOVED RT AND LT MAGS, FOUND IMPULSE COUPLER SPRINGS 10-51324 BROKEN ON BOTH MAGS.  NO REASON FOUND FOR FAILURE.  INSTALLED 2 NEW IMPULSE COUPLERS.
